DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/6609

Title: FLOW AROUND CIRCULAR-SECTION AND SQUARE-SECTION MODELS OF FINITE HEIGHT IN A TURBULENT SHEAR-FLOW
Authors: SARODE, RS
GAI, SL
RAMESH, CK
Issue Date: 1981
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF WIND ENGINEERING AND INDUSTRIAL AERODYNAMICS, 8(3), 223-230
URI: http://dx.doi.org/10.1016/0167-6105(81)90022-2
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6609
http://hdl.handle.net/10054/6609
ISSN: 0167-6105
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback